# SDR COMA9910149

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Service Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  DOOR WARNING SYSTEM PREVIOUSLY DEFERRED PER MEL.
